# SDR AALA20151121003

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 112,889 hours, 18,681 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, PASSING APPROX 270 KTS, GOT EICAS MSG AILERON LOCKOUT WITH OVERHEAD LIGHT, ALSO, AIL-LOCK.  FLIGHT CONTINUED, DECLARED EMER DURING APPROACH.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R THE LT OTBD AILERON LOCKOUT ACTUATOR IAW AMM 27-11-4.
